# SDR SWIA201127288

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 27,378 hours, 21,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR CENTER OVERWING EMERGENCY EXIT LIGHT IS OUT.  (FLT 4477)  RELAMPED EMERGENCY LIGHT.
